| Model Number |
0600-0843 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 2m quickconnect (qc) cable is not expected to be returned to verathon for evaluation.However, a verathon territory manager visited the customer site and was able to troubleshoot the qc cable and determined it was cracked/damaged.Therefore, it is likely that the identified damage to the cable may have caused or contributed to the reported image issue.The glidescope core operations and maintenance manual (omm) notes, "before every use, ensure that the instrumtent is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Trending analysis for glidescope core quickconnect cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported that during a patient procedure, while using a glidescope core 2m quickconnect cable, the image on the connected glidescope core 10-inch monitor froze.No delay in procedure, use of a back-up device, or harm to the patient was reported.